Professional Affiliations and Activities
Member, The Royal College of Surgeons of Edinburgh (2020 - Present)
Acute Generalized Exanthematous Pustulosis in a Setting of Cutaneous Lymphoma.
2022; 14 (9): e29754
Acute generalized exanthematous pustulosis (AGEP) is a rare dermatological manifestation of the adverse drug reaction that occurs for a varied duration after the receipt of certain drugs. It manifests as an acute onset of generalized exanthematous pustular reaction with an edematous base. It has a characteristic clinical presentation and rapid resolution soon after the removal of the offending drug. The unique histological finding is that of single-cell necrosis of keratinocytes with edema of papillary dermis accompanied by components of vasculitis and/or exocytosis of eosinophils. Management consists of moist antiseptic dressings, topical steroids, infliximab, the use of systemic steroids if needed, and avoiding antibiotics as much as possible. Here, we present a case of AGEP in a setting of usages of antibiotics like vancomycin, cefepime, and ceftriaxone in a patient with cutaneous lymphoma that resolved after withdrawal of the offending antibiotics.
View details for DOI 10.7759/cureus.29754
View details for PubMedID 36324356
Commentary: Correlation analysis of serum vitamin D levels and post-operative cognitive disorder in elderly patients with gastrointestinal tumor.
Frontiers in psychiatry
2022; 13: 971412
View details for DOI 10.3389/fpsyt.2022.971412
View details for PubMedID 36387001